# SDR SWAA2015091043582

- Difficulty date: September 4, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 67,947 hours, 55,441 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERNAL SKIN CRACKED FWD AFT RIVET ROW BELOW GATE.  REPAIRED DOOR IAW SRM.
